# SDR ASAA2015081512894

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,065 hours, 7,512 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS INCOMPLETE APU FAULT LIGHT ILLUMINATED ON 1ST & 2ND ATTEMPTS.  1ST 380 TAT-26, SAT-52 ASA + 5. 2ND 380 TAT -23, SAT -49 ISA +7.  ACFT GROUNDED. ON DEFERRAL.
